# SDR TWAA0016410

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE FWD CABIN CORROSION WAS FOUND ON THE FLOOR SUPPORT AT STA 218, LBL 0 TO LBL 44.  REMOVED FLOOR SUPPORT.  FABRICATED NEW PART PER DRAWING 9910078.  INSTALLED PER SRM 51-30-0 AND SRM 51-10-4.
